Posted by: MARINA | 2012-11-14


diabetes/blood problems

my husban is 59 ,he is a diabetes 2, about a month ago his leg start swelling, we went to the doctor, the docter take a scan and he said my husban had a''bloedklont'' in his leg from top to bottom, his sugar was also very high 24 when ha wad admitted to the hosp.,[we do not have a medical aid so we have to pay lots of money to be admitted, because it was very seruios, in hosp. they give him injections for the blood surgilation, he also start to use insilien, after 7 weeks the leg is stil swollen the sugar is under control, nobody can tell us why he got a ''bloedklont'' and everything is still the same he is not getting beter, and gettieg depressed.

Expert's Reply


Diabetes expert

Dear Marina
Your husband has suffered a deep vein thrombosis(blood clot in the deep veins in the leg). Sometimes we can find a cause for this and unfortunately sometimes not. It sounds like he has had the correct medication in the form of blood thinning treatment. Regarding the leg swelling, this can take a while to come down. If glucose level were high, then insulin was a good option.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

user comments


Posted by: Zexeon | 2012-11-15

You spell it thrombosis -is meaning illness/disease.

Reply to Zexeon
Posted by: Zexeon | 2012-11-15

I don''t know why people get tromboses but google it, I hope your husband would recover soon. Fortunately he might ... :-)

Reply to Zexeon
Posted by: marina | 2012-11-14

comments please

Reply to marina

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.